# SDR ASOA201000726

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 PRESSURE FLOOR HAS INDICATION NOTED BETWEEN BL 0.0 TO LBL 9.0 FWD OF INTERCOSTAL 2.7" IN LENGTH 70 PERCENT FSH. FAILED NDT INSPECTION. INDICATION MARKED ON ACFT.  REPAIR FOR THE PRESSURE FLOOR WEB AT FS 464.00 ON ACFT SN 7203 IS COMPLETED IAW REO 601R-53-41-1217 AND MEETS ALL IT'S REQUIREMENTS.
